You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
FUNCTIONS WITH A UNIQUE TOPOLOGICAL LEFT INTROVERTED AND TOPOLOGICAL LEFT INVARIANT MEAN VALUE
YOUNG-YE HUANG and 黃永裕
Chinese Journal of Mathematics
Vol. 19, No. 3 (SEPTEMBER 1991), pp. 215-224
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43836431
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The set U of functions in L∞ (G) admitting a unique topological left introverted and topological left invariant mean value is described for amenable and non-amenable groups. We show that it is the unique maximal topological left introverted and topological left amenable subspace of L∞ (G) with a unique topological left invariant mean.
Chinese Journal of Mathematics © 1991 Mathematical Society of the Republic of China